Home / Journals / Mathematics & Statistics | Electrical & Computer Science / Applied and Computational Mathematics
ISSN Print: 2328-5605
Frequency: Bimonthly
ISSN Online: 2328-5613
Recommend to Library
Ashenafi Gizaw Jije
Pages: 30-55   Published Online: May 27, 2020
PDF (1037KB)    
Abaker A. Hassaballa
Pages: 56-63   Published Online: May 27, 2020
PDF (739KB)    
Levent Yilmaz
Pages: 26-29   Published Online: May 19, 2020
PDF (845KB)    
Umme Ruman, Md. Shafiqul Islam
Pages: 20-25   Published Online: May 14, 2020
PDF (843KB)    
Weidong Wang
Pages: 14-19   Published Online: Apr. 16, 2020
PDF (301KB)    
Edward Richard Onyango, Mathew Ngugi Kinyanjui, Mark Kimathi, Surindar Mohan Uppal
Pages: 1-13   Published Online: Feb. 25, 2020
PDF (610KB)    
Xiaojun Zhang
Pages: 95-104   Published Online: Feb. 13, 2020
PDF (231KB)    
Bin Li
Pages: 88-94   Published Online: Dec. 9, 2019
PDF (239KB)    
Stanislaw Marian Grzegorski
Pages: 82-87   Published Online: Nov. 22, 2019
PDF (245KB)    
Shunshun Shi, Mingzhou Chen, Rui Feng, Hua Zhang, Shuai Zhang
Pages: 75-81   Published Online: Sep. 27, 2019
PDF (866KB)    
Editorial Board
More
Onur Alp Ilhan Mathematics Department, Erciyes University
Kayseri, Melikgazi, Turkey
Narendrakumar Dasre Department of Engieering Sciences, Ramrao Adik Institute of Technology
New Panvel, Maharashtra, India
Peer Reviewers
More
Guoqiang Wang School of Mathematics, Physics and Statistics, Shanghai University of Engineering Science
Shanghai, China
Narendrakumar Dasre Department of Engieering Sciences, Ramrao Adik Institute of Technology
New Panvel, Maharashtra, India
Loc Nguyen International Engineering and Technology Institute (IETI)
Long Xuyen, An Giang, Vietnam
Onur Alp Ilhan Mathematics Department, Erciyes University
Kayseri, Melikgazi, Turkey
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186